Show simple item record

dc.contributor.authorDshalalow, Jewgeni H.
dc.date.accessioned2017-03-21T19:46:12Z
dc.date.available2017-03-21T19:46:12Z
dc.date.issued1991
dc.identifier.citationJewgeni H. Dshalalow. On modulated random measures. Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 4, pp. 305-312, 1991. doi:10.1155/S1048953391000230en_US
dc.identifier.urihttp://hdl.handle.net/11141/1269
dc.description.abstractIn this paper the author introduces the notion of a modulated marked random measure, Zξ on the class of locally compact and σ-compact spaces with countable bases. As special cases, are marked processes modulated by ξ are considered where ξ is a semi-Markov or semi-regenerative process. For either case, the intensities k=limt→∞1tE[Zξ([0,t])] are evaluated in terms of parameters of ξ. Examples and applications to inventories, queueing processes and economics are discussed.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttp://CreativeCommons.org/licenses/by/3.0en_US
dc.titleOn Modulated Random Measuresen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953391000230


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record